MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Catalog Number RMS-060022-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter "on 13jan2020 the device was placed due to chronic hydronephrosis via cystoscopy with retrograde pyelogram.Placement was confirmed via fluoroscopy.Device was removed emergently on (b)(6) 2020 due to complication of stent dislodgement and encrustation and was a device deficiency.Site stated ¿emergent procedure for dislodgement and heavily calcified metal stent.Thick, purulent effluvium released after new stent placed." additional file created to capture the stent dislodgement.((b)(4)).

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key18580205
Report Number3005580113-2024-00007
Device Sequence Number12520254
Product Code FAD
UDI-Device Identifier10827002341095
UDI-Public(01)10827002341095(17)220904(10)C1646870
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2024
Report Date (Section F) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Catalogue NumberRMS-060022-R
Device Lot NumberC1646870
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer01/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2024
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA01/25/2024